Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How can diarrhea and abdominal spasms be treated?

My son is having a viral diarrhea and he is on medicine. In middle of night he woke up and cried a lot as if he is having spasm. So i gave him 3 ml cyclopam. Baby is 1 year old. But doctor didnot prescribe cyclopam. After medicine he slept fine. I hope i havent given an overdose. Please help me know.
Fri, 30 Mar 2018
Report Abuse
Anesthesiologist 's  Response
Hello,

If you have given a single dose of Cyclopam medicine, it is okay but it shouldn't be used for next time at all because viral infection with abdominal cramps decreases if you treat it with antiviral medications and not with others.

Go to a doctor and get prescription for the medication and get it cured. Don't use unnecessary medications and land up in problems.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Archana
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I submitted a request to another dr on this site -but concerned about answer-I am a 55 year old male who has had constant abdominal spasm for 30...